Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the cure for reddish edges discoloration of crotch/inner thigh?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5921 Questions
Hello, I am male, 31, 6ft, 194-200 lbs (depending on the day). I smoke, have Asthma, and Bipolar Type-2. Just being thorough I guess. My problem is a Gray with reddish edges discoloration of Crotch/Inner Thigh that has an almost constant cycle of itching to fine, back to itching. The itching can almost be a burning sensation sometimes. After I shower its fine for a couple hours (no odor, minimal itching) then it returns. I have not been in a sexually active relationship for almost five years and this showed up about 6 months ago. I thought it was just dry skin and tried lotion but then the skin started discoloring so I thought it might have to do with my trimmers and bought a new set.
Posted Tue, 17 Dec 2013 in Skin Hair and Nails
Answered by Dr. Kakkar S. 16 minutes later
Brief Answer: Seems like fungal infection Detailed Answer: Hi. thanks for writing in to XXXXXXX Inner thighs itching with gray patch/discoloration and reddish edges seems most likely to be a case of fungal infection/tinea. Groin is common site for fungal infection specially in hot humid weather. 1.)I would advice that you apply one of the antifungal creams/lotions like clotrimazole, sertaconazole, luliconazole or sertaconazole twice daily for 2-4 weeks. 2.)Regular use of an antifungal dusting powder in that area at least twice daily and therafter for preventing recurrence. 3.)An oral antihistamine for 7-10 days like cetrizine, fexofenadine or loratidine would help relieve the itching. I would advice that you visit a nearby dermatologist and get a confirmatory diagnosis and prescription of all these medicines. take care regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor